# SDR WRLA2008005

- Difficulty date: January 5, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- Engine: Pwa PW4462
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: S393210712400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION FOUND AFT FUSELAGE FLOOR SUPPORT CORROSION AT STA Y=2007, X=27.5.   REPLACED AFT FLOOP SUPPORT PER MD-11 SRM VOL.II 51-35-01 FIG.1 REV.40.
